# SDR U5QA06035

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N487JA
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 138 hours, 79 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Part time: 138 hours, 79 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT.  CREW CYCLED LANDING GEAR RETRACT HANDLE SEVERAL TIMES AND NOSE GEAR REMAINED DOWN AND LOCKED.  MAIN GEAR CYCLED NORMALLY.
